MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2EXTRAMED BASE TIB ALIGN DEV; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US SP2EXTRAMED BASE TIB ALIGN DEV; KNEE INSTRUMENT : ALIGNMENT DEVICES
Model Number 96-6310
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The tibial base extramedullary guide arrives with one of the adjustment knobs (the distal one) trans-threaded, making it impossible to properly fix the guide assembly.It had to be held in position manually.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination; therefore, the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: visual analysis of the returned sample exhibited a with a trans-threaded locking screw of the adjustment rod.Device's components cannot be un-threaded.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SP2EXTRAMED BASE TIB ALIGN DEV
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14717507
Report Number1818910-2022-11078
Device Sequence Number14777454
Product Code HWT
UDI-Device Identifier10603295247760
UDI-Public10603295247760
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6310
Device Catalogue Number966310
Device Lot NumberTBMXH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2022
Supplement Date Received by Manufacturer06/29/2022
08/05/2022
01/16/2023
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/30/2022
08/08/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown